MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012580-19
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271); Thrombosis/Thrombus (4440)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was performed to treat the anastomosis from the saphenous vein grafts (svgs) to the mid left anterior descending (lad) coronary artery.A 6.0 fr non-abbott guide wire was used to engage the coronary artery and confirmed the lesion.Then, a non-abbott wire was placed and a 2.5x15mm unspecified balloon was used to pre dilate the lesion and a non-abbott intravascular lithotripsy (ivl) was used prior stenting.After 60 pulses and in the sixth dilatation inflated to 6 atmospheres, the angiography revealed a perforation in the lad.A 2.8x19mm graftmaster was attempted to be placed; however, after several attempts failed to cross since the non-abbott wire and non-abbott catheter extension did not provide sufficient support.The area clotted and a 2.0x12mm non-abbott balloon and a whisper wire replaced the other ones; however, they still could not cross.The patient became progressively unstable and had hypotension which was treated with fluids and medication.Pericardiocentesis was performed due to a pericardial effusion and the patient was sent for coronary artery bypass grafting (cabg) in order to seal the perforation as well as a surgical aortic valve replacement (savr) which was performed at the same time.The patient was hospitalized additional time.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Na.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported failure to advance and subsequent treatment with medication, surgical intervention, and unexpected medical intervention appear to be related to the operational context of the procedure.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of surgical intervention and hypotension as listed in the graftmaster rx coronary stent graft system, instructions for use (ifu) are known patient effects that may be associated with use of a coronary stent in native coronary arteries.There is no indication of a product quality issue with respect to manufacture, design, or labeling.H6; the code 4440 was deleted.
 
Event or Problem Description
Subsequent to the initially filed report, the account stated that the pericardial effusion was diagnosed via fluoroscopy and that a clot was not noted.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17378734
Report Number2024168-2023-07880
Device Sequence Number6302438
Product Code MAF
UDI-Device Identifier08717648176357
UDI-Public08717648176357
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number1012580-19
Device Lot Number2062041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight109 KG